# SDR 9718179948

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN OVERHEAD EMERGENCY LIGHT BETWEEN LAVATORIES AND TWO TAIL CONE OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
